question-icon

Suggest treatment for lichen sclerosus

default
Posted on Mon, 9 Nov 2015
Question: Is this discharge normal?

I have been in noreisterone for 1 year due to heavy periods and have tried XXXXXXX pill die to not being able to take normal pill as have heart condition and advised against by GP and Cardiologist.

So i havent had a period for this time taking 1 5mg table 3X day since October 31st 2014, but recently in August 2015 i had 1 day if light pink/red of bleeding with little clot in urine and a little one when i wiped, since than have had other episodes where it may be light brown/yellow gooey/stringy discharge and it may only be when i wipe one side.

There is no blood in urine and no dishcharge until i urinate but urine is clear just sometimes more green/yellow than usual.Also was wondering wether this discharge is related to taking noreisterone and is it old period blood due to not having one in so long. As i dont think itd enough to be spotting as it isnt on pad only when wipe as know that can be a side effect, not and never have been sexually active.

I also suffer with lichen sclerosis and havent had my medication for months due to not having an appointment, but during around the time that i first noticed blood whilst on noreisterone I had a severe flare up of abcesses and splits and cuts and sores and needed two lots of anti biotics and steroid cream to help decrease, inbetween when one course of antibiotics had stopped I had yet another day with a little bit of blood/brown and it was only once throughout the whole day....

So could this discharge be down to the infection I substained and could you definitavely tell me if the discharge i am experienceing every month one, twice or three times in a month is down to old period blood or due to infection i had in august maybe making noreisterone uneffective as still not 100% and still having issues with recent flare ups that arent as bad, but i still suffer.

Kind regards,
XXXX
doctor
Answered by Dr. Soumya (1 hour later)
Brief Answer:
This is periods

Detailed Answer:
Hi,

I understand your concerns about bleeding.

Some antibiotics are known to cause decrease in norethisterone effect. Antibiotics you took have decreased effectiveness of norethisterone and hence what you experienced is your periods bleeding. This is fresh periods.

Let me know if you need anymore help.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Soumya (13 minutes later)
What would the brown discharge be than would that be old blood
doctor
Answered by Dr. Soumya (1 minute later)
Brief Answer:
blood with endometrium

Detailed Answer:
Hi,

It is difficult to say old or new. It is blood mixed with some part of endometrium ( uterine lining) that is normally shed during periods.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Soumya (2 minutes later)
Ok thank you
doctor
Answered by Dr. Soumya (4 minutes later)
Brief Answer:
Wish you good health

Detailed Answer:
Hi,

You can always contact me directly to ask any questions in future by pasting following link in your browser:

http://bit.ly/askdrsoumya
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Soumya

OBGYN

Practicing since :2010

Answered : 3006 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for lichen sclerosus

Brief Answer: This is periods Detailed Answer: Hi, I understand your concerns about bleeding. Some antibiotics are known to cause decrease in norethisterone effect. Antibiotics you took have decreased effectiveness of norethisterone and hence what you experienced is your periods bleeding. This is fresh periods. Let me know if you need anymore help. Regards